Find help in my country (France)

roaccutane
accutane
isotretinoin

#21

That’s the same for me, it comes and goes.

I try and take comfort in that, I think that the body must be trying to rebalance and get everything working again, which is why it’s there on good days.


#22

Now acne is coming back as before. I feel like over a year ago, with a body and a brain screwed up.


#23

Welcome in to the club


#24

Acne isn’t a bad thing, I don’t think. Dry skin is often reported here. It could be a good sign to have those natural oils returning.


#25

If the return of acne announced an improvement there would be testimonials here I think?
I still do not have oily face skin as before, it is just dry and with pimples.


#26

It’s possible I’m wrong. I would think pimples would be a sign of oils though, I’m surprised you say your skin is dry with pimples. Sorry if I got it wrong.


#27

My acne is really back so I went to see my dermatologist. He prescribed me several medications including a Tretinoine cream. It’s a derivative of Isotretinoin, you think I can take it or it’s also bad?

Knowing that it is Accutane (based on Isotretinoin) that made me contract my symptoms identical to yours.

(I did not tell my dermatologist that I still have side effects because I will see him again very soon to talk about it calmly, but I prefer to specify it because I do not know if the ignorance of the current situation changes or not for prescription of this cream).

Thank you for your help


#28

Before someone with better info than me tells you differently, do not use it.


#29

I’ll wait you’re right, it will save me from doing something stupid.

If anyone sees this message in more than a few weeks or months, feel free to reply here or send me a private message. I will always be there.


#30

I’ve never heard of a case of “post-Accutane Syndrome” from a topical cream. Not saying it can’t happen.


#31

I’m not sure that applying a derivative of the molecule that caused me PAS is 100% safe. I do not want to ruin a little more my metabolism, but yes if I did not already have these side effects I would not have worried about a cream. In addition to that I have already made allergies to other creams for acne.


#32

Tretinoin, or retinoic acid, is a natural derivative of vitamin A. The compound is already produced in your body at some rate and is essential for life. Accutane, no doubt, jacks up the blood concentrations of related compound isotretinoin to levels far above the natural. However, without having researched this recently, I would guess that topical use of tretinoin would not raise your systemic concentrations far beyond the natural levels. I know there is research about this - look for it.

The same cannot be said about Finasteride which 1) is not naturally occurring and 2) has a rather flat dose-response curve where very small amounts have a powerful effect. In the case of Finasteride, I would not advice anyone to use a topical formulation. In the case of Tretinoin, however, I would wager it is fine. I myself use topical tretinion, or rather, used to when I had acne. Now that I have PFS my acne is gone…